教授,博士
Professor, PhD in Mathematics
学术职务Academic Positions
北卡罗来纳大学威明顿分校,教授
Department of Mathematics and Statistics, University of North Carolina Wilmington, Professor
研究兴趣 Research Interests
分析,随机解析函数,复杂动态系统,复微分和差分方程
Analysis, Random Analytic Functions, Complex Dynamic Systems, Complex Differential and Difference Equations
代表作品 Research and Publications Selections
Algebraic differential equations with functional coefficients concerning Zeta and Gamma (with B. Q. Li), J. Differential Equations , 260 (2016), no. 2, 1456—1464
A class of second order differential equations (with L. Liao); Israel J. of Math., 146 (2005), 281-303.
An analogue of continued fractions in number theory for Nevanlinna theory; Trans. of the Amer. Math. Soc., vol 356, no. 12, (2004), 4829-4838.
Nevanlinna's theory of value distribution (with W. Cherry); Berlin; New York; Hong Kong; London; Paris; Singapore: Springer--Verlag , 2001, (200 pages)
Non-Archmedean Nevanlinna theory in several variables and the non-Archimedean Nevanlinna inverse problem (with W. Cherry), Tran. of the Ame. Math. Soc., 349 (1997), 5043-5071.
A sharp form of Nevanlinna's second main theorem of several complex variables ; Math. Z., vol. 222 no. 1 (1996), 81--95.
On Nevanlinna's second main theorem in projective spaces ; Inventiones Mathematicae , 122 (1995), no. 3, 475--507.
Structural instability of exponential functions; Tran. of the Ame. Of Math. Soc., 344 (1994), no.1. 379--389.
On Nevanlinna's error terms; Duke Mathematical Journal , 64 (1991), no.2, 243--260.